# SDR FDEA201607112352

- Difficulty date: July 11, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 76,366 hours, 17,956 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA83901
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL OF MAIN DECK FLOOR PANEL 243CF,  FOUND SEAT TRACK CRACKED AT BS 755 X -27.5.  REPAIR CARRIED OUT BY SECTIONAL REPLACEMENT FROM STA 745 TO STA 765, X=-27.5 IAW SRM 53-00-52-2R, FIG 201, REPAIR 1.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
